Alert archive / Missouri / Flash Flood Warnings in 2025
Flash Flood Warning 8, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Apr 4, 2025, 6:28 PM CDT for Sainte Genevieve County, Saint Francois County, Missouri. It was in force for 7 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2025, 6:28 PM CDT (23:28 UTC)
- Expired
- Apr 5, 2025, 1:18 AM CDT
- In force
- 7 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Saint Francois County, MO, Sainte Genevieve County, MO
The radar
The St Louis radar (KLSX), 92 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 6:48 PM CDT | FLOOD | 3 Wsw Bloomsdale, MO | Via Facebook: Jackson School Road at Highway Y is not passable through the first low bottom bridge on Y going eastbound. This is due to Fourche a Du Clos flooding. |
| Apr 4, 6:48 PM CDT | FLOOD | 3 Wsw Bloomsdale, MO | Water rescue at Jackson School Road and Hwy Y. |
| Apr 4, 7:15 PM CDT | FLASH FLOOD | 2 Sw Libertyville, MO | Estimated 3 feet of rain water is running swiftly across Hwy DD into a small lake across the street. Lake is spilling onto road. |
| Apr 4, 7:36 PM CDT | FLASH FLOOD | 2 Ese Farmington, MO | Westmeyer Road has an estimated 1+ foot of running water over it. Older model Chevy Trailblazer (larger compact SUV) drove through the water and floated to the other side. This is a persistent issue when the nearby creeks flood. |
| Apr 4, 8:56 PM CDT | RAIN 3.45 | 1 N Farmington, MO | Rainfall since midnight. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.5 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1306 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
939
WGUS53 KLSX 042328
FFWLSX
MOC186-187-050230-
/O.NEW.KLSX.FF.W.0008.250404T2328Z-250405T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
628 PM CDT Fri Apr 4 2025
The National Weather Service in St Louis has issued a
* Flash Flood Warning for...
Sainte Genevieve County in southeastern Missouri...
Eastern Saint Francois County in southeastern Missouri...
* Until 930 PM CDT.
* At 628 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 2 to 4 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Farmington, Ste. Genevieve, Park Hills, Bloomsdale, St. Mary,
Weingarten, Coffman, Rocky Ridge, Womac, Knob Lick, Leadington,
River Aux Vases, Libertyville and Minnith.
This includes the following State Parks...
Hawn State Park and Felix Valle House State Park.
This includes Interstate 55 in Missouri between exits 141 and 162.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3804 9041 3807 9037 3809 9033 3809 9029
3811 9025 3812 9025 3807 9017 3807 9014
3804 9013 3801 9006 3796 9000 3796 8993
3794 8997 3793 8997 3788 8994 3782 9000
3764 9015 3764 9047 3788 9047 3798 9033
FLASH FLOOD...RADAR INDICATED
$$
Walsh4 follow-up statements
639
WGUS73 KLSX 042356
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
656 PM CDT Fri Apr 4 2025
MOC186-187-050230-
/O.CON.KLSX.FF.W.0008.000000T0000Z-250405T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sainte Genevieve MO-Saint Francois MO-
656 PM CDT Fri Apr 4 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT THIS
EVENING FOR SAINTE GENEVIEVE AND EASTERN SAINT FRANCOIS COUNTIES...
At 656 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 1
and 3 inches of rain have fallen. Additional rainfall amounts of 2
to 4 inches are possible in the warned area. Flash flooding is
already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Farmington, Ste. Genevieve, Park Hills, Bloomsdale, St. Mary,
Weingarten, Coffman, Rocky Ridge, Womac, Knob Lick, Leadington,
River Aux Vases, Libertyville and Minnith.
This includes the following State Parks...
Hawn State Park and Felix Valle House State Park.
This includes Interstate 55 in Missouri between exits 141 and 162.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3804 9041 3807 9037 3809 9033 3809 9029
3811 9025 3812 9025 3807 9017 3807 9014
3804 9013 3801 9006 3796 9000 3796 8993
3794 8997 3793 8997 3788 8994 3782 9000
3764 9015 3764 9047 3788 9047 3798 9033
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Walsh386
WGUS53 KLSX 050101
FFWLSX
MOC186-187-050430-
/O.EXT.KLSX.FF.W.0008.000000T0000Z-250405T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
801 PM CDT Fri Apr 4 2025
The National Weather Service in St Louis has extended the
* Flash Flood Warning for...
Sainte Genevieve County in southeastern Missouri...
Eastern Saint Francois County in southeastern Missouri...
* Until 1130 PM CDT.
* At 801 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
1 and 3 inches of rain have fallen. Additional rainfall amounts of
2 to 4 inches are possible in the warned area. Flash flooding is
already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Farmington, Ste. Genevieve, Park Hills, Bloomsdale, St. Mary,
Weingarten, Coffman, Rocky Ridge, Womac, Knob Lick, Leadington,
River Aux Vases, Libertyville and Minnith.
This includes the following State Parks...
Hawn State Park and Felix Valle House State Park.
This includes Interstate 55 in Missouri between exits 141 and 162.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3804 9041 3807 9037 3809 9033 3809 9029
3811 9025 3812 9025 3807 9017 3807 9014
3804 9013 3801 9006 3796 9000 3796 8993
3794 8997 3793 8997 3788 8994 3782 9000
3764 9015 3764 9047 3788 9047 3798 9033
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Walsh296
WGUS53 KLSX 050420
FFWLSX
MOC186-187-050630-
/O.EXT.KLSX.FF.W.0008.000000T0000Z-250405T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
1120 PM CDT Fri Apr 4 2025
The National Weather Service in St Louis has extended the
* Flash Flood Warning for...
Sainte Genevieve County in southeastern Missouri...
Eastern Saint Francois County in southeastern Missouri...
* Until 130 AM CDT.
* At 1120 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
2 and 4 inches of rain have fallen. Additional rainfall amounts up
to 1 inch are possible in the warned area. Flash flooding is
already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Farmington, Ste. Genevieve, Park Hills, Bloomsdale, St. Mary,
Weingarten, Coffman, Rocky Ridge, Womac, Knob Lick, Leadington,
River Aux Vases, Libertyville and Minnith.
This includes the following State Parks...
Hawn State Park and Felix Valle House State Park.
This includes Interstate 55 in Missouri between exits 141 and 162.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3804 9041 3807 9037 3809 9033 3809 9029
3811 9025 3812 9025 3807 9017 3807 9014
3804 9013 3801 9006 3796 9000 3796 8993
3794 8997 3793 8997 3788 8994 3782 9000
3764 9015 3764 9047 3788 9047 3798 9033
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Elmore397
WGUS73 KLSX 050618
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
118 AM CDT Sat Apr 5 2025
MOC186-187-050628-
/O.CAN.KLSX.FF.W.0008.000000T0000Z-250405T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sainte Genevieve MO-Saint Francois MO-
118 AM CDT Sat Apr 5 2025
...FLASH FLOOD WARNING FOR SAINTE GENEVIEVE AND EASTERN SAINT
FRANCOIS COUNTIES HAS BEEN REPLACED WITH A FLOOD WARNING...
&&
LAT...LON 3804 9041 3807 9037 3809 9033 3809 9029
3811 9025 3812 9025 3807 9017 3807 9014
3804 9013 3801 9006 3796 9000 3796 8993
3794 8997 3793 8997 3788 8994 3782 9000
3764 9015 3764 9047 3788 9047 3798 9033
$$
ElmoreWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 6:23 PM CDT, 5 minutes earlier. Its key messages:
- A round of showers and thunderstorms moves through the region this evening. A few storms could be severe while heavy rainfall and flooding continue to be threats as well.
- The heavier rain and storms end early this evening. More cold rain is expected on Saturday, but it will not be heavy enough to cause additional flooding.
- Cool conditions continue through at least the first half of next week. Freezing temperatures are likely early in the week.
Area forecast discussion, Apr 4, 6:23 PM CDT, 5 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
623 PM CDT Fri Apr 4 2025
.KEY MESSAGES...
- A round of showers and thunderstorms moves through the region
this evening. A few storms could be severe while heavy
rainfall and flooding continue to be threats as well.
- The heavier rain and storms end early this evening. More cold
rain is expected on Saturday, but it will not be heavy enough
to cause additional flooding.
- Cool conditions continue through at least the first half of next
week. Freezing temperatures are likely early in the week.
&&
.SHORT TERM... (Through Late Saturday Night)
Issued at 231 PM CDT Fri Apr 4 2025
Our recent cold front settled well to the south of our area, but is
lifting back north as a warm front this afternoon in response to the
next wave of low pressure moving out of the Southern Plains. Our
area has been solidly north of the front in cool, rainy conditions
today. As the wave moves east this evening it will pull another
surge of moisture up and over the front leading to one final round
of showers and thunderstorms along and ahead of a cold front. These
will be almost entirely elevated in nature above that cold surface
air mass. Thus any severe weather threat will be primarily limited
to large hail if enough instability can be achieved. South of the
warm front in the warm sector, surface based instability and
significant directional shear is leading to a much greater threat
for tornadoes. If this warm front pushes far enough north then the
far southern fringes of our forecast area could get in on this
threat. However, this is looking increasingly less likely as
continued rain north of the front has reinforced the stable low
level air mass making it more difficult for the surface warm front
to make much progress northward.
Despite the stable low levels, a very moist air mass advected in
aloft will lead to the potential for heavy rain in areas with
thunderstorms this evening. Thankfully the front looks fairly
progressive in nature, so the total duration of heavy rainfall at
any one location is likely to be somewhat limited. A swath of an
additional 1 to 3 inches is most likely, although areas which see a
slower progression of the line of storms could see in excess of 4
inches. It's the heavier rates in the convection which will lead to
the greatest threat for flash flooding, although we continue to be
concerned about the overall total rainfall across the region leading
to significant rises on area rivers. Flooding remains likely on many
rivers especially in the Meramec and Kaskaskia River Basins where
most river forecast points are already under Flood Warnings. The
larger rivers (Missouri and Mississippi) upstream of St Louis are
not expected to see flooding.
Kimble
&&
.LONG TERM... (Sunday through Next Friday)
Issued at 231 PM CDT Fri Apr 4 2025
As the cold core of the trough slides northeast through our region
late Saturday night and Sunday morning, we'll see the last batch of
light precipitation sliding through the region. I say precipitation
because temperatures aloft with that cold core low will be cold
enough to produce snow. Surface temperatures will be milder, but
dewpoints falling into the 20s suggest that with evaporative
cooling we could cool cold enough to see some snowflakes reach the
surface. It's not expected to be impactful considering warm
ground, light precipitation rates, and temperatures near or just
above freezing. But it is worth noting that 20 to 60 percent of
00Z ensemble guidance does produce at least some snow. The impacts
from this snow are going to be considerably greater further
upstream to our southwest where the Texas Panhandle and into
Oklahoma see a better chance for accumulation. This is in part due
to elevation (it's considerably higher elevation out that way)
but also because the cold core low will be weakening as it moves
northeast and gets absorbed by the northern stream trough over the
Great Lakes.
Sunday's potential snowflakes set the mood for the new air mass.
It's going to be cold for the first half of the week with
temperatures some 10 to 15 degrees below normal. While some sun
Monday and Tuesday will allow daytime temperatures to rise into the
50s and potentially near 60, the dry air mass will cool efficiently
at night. While there is the potential for freezing temperatures
both Sunday night and Monday night, the greatest potential is Monday
night when surface high pressure builds in from the north. This
gives us our best shot at clear, calm conditions and ideal overnight
cooling. There's some uncertainty on this, though, as some guidance
has the center of the surface high moving over our area and others
have it moving a bit to our east. NBM probability for subfreezing
low temperatures Tuesday morning have increased relative to the last
forecast (ranging from 60 to 90 percent), with the greatest
potential in the north and east reflecting some of that uncertainty
on the positioning of the surface high. The St Louis urban
environment has the greatest potential to remain above freezing.
We get at least a couple of days of dry weather next week, but rain
chances do return around midweek. Guidance has come into some
agreement on the timing of the next trough (Wednesday or Wednesday
night) dropping in via the broader northwest flow, but there's
greater variability in how deep this trough is. Gulf moisture will
remain well cut off to our south, so precipitation amounts with this
one will be pretty light. Once this trough moves through, though, it
will open us up to ridging moving in from the west and thus warmer
temperatures. However there is some uncertainty on the amount of
cold air pulled southward behind Wednesday's trough and thus how
long it takes the ridge to overcome that. This is reflected in the
larger interquartile ranges on NBM temperatures from Wednesday
onward. Once the warmth does return, we'll be headed back to the 70s
and 80s with at least a few more days of dry weather during the warm
up.
Kimble
&&
.AVIATION... (For the 00z TAFs through 00z Saturday Evening)
Issued at 615 PM CDT Fri Apr 4 2025
Showers and thunderstorms will continue to impact the metro
terminals and will do so through about midnight. Prevailing
visibilities will be MVFR, but look for IFR conditions in
thunderstorms with heavier downpours. For KCOU/KJEF/KUIN, some
light rain is expected for another couple of hours. There may be
some MVFR visibilities with fog that lingers for at least a few
hours after the rain. IFR ceilings will continue through the
period before slowly improving from northwest to southeast very
late tonight through the day on Saturday. Another round of rain is
forecast to move into the region on Saturday, mainly after midday.
Gosselin
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through late Saturday night for Crawford MO-Franklin
MO-Iron MO-Jefferson MO-Madison MO-Reynolds MO-Saint
Charles MO-Saint Francois MO-Saint Louis City MO-Saint
Louis MO-Sainte Genevieve MO-Washington MO.
IL...Flood Watch through late Saturday night for Bond IL-Clinton IL-
Fayette IL-Jersey IL-Macoupin IL-Madison IL-Marion IL-
Monroe IL-Montgomery IL-Randolph IL-Saint Clair IL-
Washington IL.
&&
WFO LSXHazardous weather outlook, Apr 4, 4:25 AM CDT, 14 hours 3 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 425 AM CDT Fri Apr 4 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-050930- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 425 AM CDT Fri Apr 4 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Thunderstorms are expected across portions of the area today and tonight. A few thunderstorms could be severe this afternoon and evening with large hail the primary threat. However, there is a conditional threat of tornadoes and damaging winds in southeastern Missouri and southwestern Illinois. Periods of thunderstorms will heavy rainfall are expected to persist, with the greatest chance of flash flooding this evening into early overnight in across southeastern Missouri and southwestern Illinois. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Moderate to major river flooding is possible as a result of heavy rainfall. There is a slight chance of thunderstorms Wednesday night into Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Pfahler
In the hours before
Local storm report, Apr 4, 5:31 PM CDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
531 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Rain Staunton 39.01N 89.79W
04/04/2025 M1.60 Inch Macoupin IL Trained Spotter
Via Twitter: Picture of measurement
included. Storm total since rain began to
1700 CDT.
&&
LSJLocal storm report, Apr 4, 5:33 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
533 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM Flash Flood 4 NNW Union 38.50N 91.05W
04/04/2025 Franklin MO Public
Via Twitter: Parts of Hwy A and Hwy YY are
flooding due to side ditches not being able
to handle the water.
&&
LSJLocal storm report, Apr 4, 5:56 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
556 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM Rain Catawissa 38.42N 90.78W
04/04/2025 M1.50 Inch Franklin MO Public
1.5 inches of rain fallen since 1100 CDT,
rain still to come.
&&
LSJLocal storm report, Apr 4, 6:19 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
619 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM Flood 2 SSW Leslie 38.39N 91.25W
04/04/2025 Franklin MO Dept of Highways
Big Creek flooding over Highway CC. This is
a low point in the highway and the creek is
spilling over the road and onto the other
side.
&&
LSJLocal storm report, Apr 4, 6:27 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service St Louis MO
627 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM Flash Flood 2 SE Cedar Hill 38.33N 90.61W
04/04/2025 Jefferson MO Public
Road closed due to downed power poles.
&&
LSJLocal storm report, Apr 4, 6:28 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
628 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM Flood 3 ENE Chesterfield 38.67N 90.52W
04/04/2025 St. Louis MO Broadcast Media
Deep standing water along Wild Creek Rd in
Chesterfield.
&&
LSJThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 8:05 PM CDT | River Flood Warning | LSX | Saint Charles | 3 days |
| Apr 4, 2:25 PM CDT | Flash Flood Warning | LSX | Franklin, Gasconade, Osage | 3 hr |
| Apr 4, 2:48 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Warren | 54 min |
| Apr 4, 3:36 PM CDT | Areal Flood Advisory | LSX | Franklin, Saint Charles, Saint Louis, City of Saint Louis | 2 hr |
| Apr 4, 3:37 PM CDT | Areal Flood Advisory | LSX | Lincoln, Saint Charles | 3 hr |
| Apr 4, 3:42 PM CDT | Flash Flood Warning | LSX | Saint Charles, Warren | 4 hr |
| Apr 4, 4:18 PM CDT | Flash Flood Warning | LSX | Franklin, Saint Louis | 4 hr |
| Apr 4, 4:51 PM CDT | River Flood Warning | LSX | Osage | 27 hr |
| Apr 4, 5:33 PM CDT | Areal Flood Advisory | LSX | Iron, Reynolds | 51 min |
| Apr 4, 5:45 PM CDT | Flash Flood Warning | LSX | Franklin, Saint Charles, Saint Louis, City of Saint Louis | 3 hr |
| Apr 4, 5:49 PM CDT | Areal Flood Advisory | LSX | Saint Francois, Washington | 38 min |
| Apr 4, 6:08 PM CDT | Areal Flood Advisory | LSX | Sainte Genevieve, Saint Francois | 20 min |
| Apr 4, 6:18 PM CDT | Areal Flood Advisory | LSX | City of Saint Louis | 3 hr |
| Apr 4, 6:24 PM CDT | Flash Flood Warning | LSX | Iron, Madison, Reynolds | 5 hr |
| Apr 4, 6:26 PM CDT | Flash Flood Warning | LSX | Madison, Saint Francois | 5 hr |
| Apr 4, 6:27 PM CDT | Flash Flood Warning | LSX | Saint Francois, Washington | 5 hr |
| Apr 4, 6:51 PM CDT | Flash Flood Warning | LSX | Jefferson | 7 hr |
Nearby
Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.